# SDR RAIA00809027

- Difficulty date: September 26, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Disconnected
- Location: Nlg Solenoid Vlv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DOOR WOULD NOT CLOSE. MAINT INSP AND FOUND THE CONNECTOR PLUG ON THE NLG DOOR SOLENOID VALVE LOOSE.  REINSTALLED THE CONNECTOR AND PERFORMED SEVERAL SUCCESSFUL OPS CHECKS. (K)
